# SDR VNAA202008069992

- Difficulty date: August 6, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10177
- Aircraft time: 35,572 hours, 34,956 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: KBA6701050025
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INBOARD DOOR HAD A CRACK ON FORWARD MEMBER. REMOVED AND REPLACED THE LT MLG INBOARD DOOR.
